# SDR SWAA2016011347934

- Difficulty date: January 9, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 73,488 hours, 60,692 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: P3850P378285
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, AUTO PRESSURIZATION MODE FAILED AFTER TAKEOFF.  STANDBY MODE BECAME ACTIVE BUT CONTINUED TO OVER PRESSURIZE ACFT CABIN AT 2000 - 3000 FPM.  R & R CABIN PRESS CONTROLLER IAW MM.
